# SDR GLBA20090921G

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 27,129 hours, 33,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE THE EMERGENCY EXT DOOR 6C DID NOT OPEN PROPERLY. MAINTENANCE LUBED THE  LATCH MECHANICAL SHAFT, RE-INSTALLED THE DOOR I.A.W. BMM 52-20-00 STEPS A-C FOR REMOVAL AND INSTALLATION AND I.A.W. 52-20-01 STEP D FOR LUBING. NO RIGGING WAS REQUIRED. OPERATIONAL CHECK OF THE DOOR WAS GOOD.
